# SDR SWAA2016010747756

- Difficulty date: December 1, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 64,203 hours, 51,239 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 57100009
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT MLG BEAM, FITTING CRACKED.  REPAIRED FITTING IAW ER & EA.
